# SDR HALA2014052400069

- Difficulty date: May 24, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N588HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33466
- Aircraft time: 45,395 hours, 8,129 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Indicator
- Part number: 90004284
- Part serial: 0027
- Condition: Malfunctioned
- Location: Stab Trim
- Part time: 45,395 hours, 8,129 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LOW SPEED ABORT FOR CONFIGURATION RED INDICATOR EICAS INDICATIES STABALIZER, SPEED LESS THAN 60 KTS.  R & R STAB TRIM POSITION INDICATOR IAW AMM 27-48-01-024-001 & 27-48-01-434-053.  PERFORMED MCDDP GROUND TEST 65 & 66.  SYS OPS NORMAL.  CONFIG TAKEOFF SYS TEST NORMAL IAW AMM 27-48-00-735-053.  NO HIGH SPEED ABORT NO RTO CK REQUIRED.
